# SDR DALA2024040804146

- Difficulty date: March 31, 2024
- Submitted: April 8, 2024
- Operation: Air carrier
- Aircraft: N344NW
- Make and model: Airbus A320-212
- Aircraft serial: 388
- Aircraft time: 91,997 hours, 42,368 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Wing
- Part number: UNKNOWN
- Condition: Damaged
- Location: Wingtip
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

.SHIP 3244 DISC: **FLT SAFETY REQUEST*** PER TOPP 60-70-35 DUE TO A/C WINGTIP STRIKE DAMAGE. C/A: DUE TO FLT SAFETY REQUEST PLEASE PERFORM DFDR DOWNLOAD PER AMDS WORK CARD 3131-7001 USING P/N: FDS 400-301. (LP: 0271564)
